# SDR HAL95009

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Module
- Part number: P401005111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - THE EMERGENCY EXIT PLACARDED LIGHT AT 18 AB AFT LEFT EMERGENCY OVERWING EXIT BOTTOM IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT CONTROL MODULE.  THE OPERATIONAL CHECK WAS GOOD.  (Z)
